Theoretical Economics Letters

Vol.6 No.4(2016), Paper ID 69401, 19 pages

DOI:10.4236/tel.2016.64075

 

On the Asymptotics of Stochastic Restrictions

 

José A. Hernández

 

Department of Applied Economic Analysis, University of Las Palmas de Gran Canaria, Spain

 

Copyright © 2016 José A. Hernández et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Hernández, J. (2016) On the Asymptotics of Stochastic Restrictions. Theoretical Economics Letters, 6, 707-725. doi: 10.4236/tel.2016.64075.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.